# SDR NACA20010001

- Difficulty date: December 31, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6A
- Aircraft serial: 44596
- Aircraft time: 32,858 hours
- Engine: Pwa R2800CB3
- Engine time: 1,448 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cylinder
- Part number: 356993
- Part serial: 5096603
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 1,448 hours
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCIES:  SHUT DOWN NR 1 ENGINE (RUNNING ROUGH) (NR 6 CYLINDER CRACKED).  CORRECTIVE ACTION:  REPLACED NR 6 CYLINDER, NR 1 ENGINE.
